# SDR DL72S971149

- Difficulty date: June 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N478DA
- Make and model: Boeing 727232
- Aircraft serial: 20755
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65545661
- Condition: Corrosion
- Location: Bs 535
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN HAS A 2.3 BY 2.6 CUTOUT FOR A CORROSION REPAIR AT STA 535 BETWEEN STR 26R AND 27R.  THE CUTOUT IS NEXT TO STR 27R BELOW THE LAP JOINT.  THE REPAIR WAS APPROVED PER FAA/DER FORM 8110-3, DER DESIGNATION SO-831, DTD 6-5-97.
